Electron. J. Diff. Equ., Vol. 2010(2010), No. 138, pp. 1-12.

Existence and upper semicontinuity of global attractors for neural fields in an unbounded domain

Severino Horacio da Silva

In this article, we prove the existence and upper semicontinuity of compact global attractors for the flow of the equation
 \frac{\partial u(x,t)}{\partial t}=-u(x,t)+ J*(f\circ u)(x,t)+ h,
 \quad h  > 0,
in $L^{2}$ weighted spaces.

Submitted March 16, 2010. Published September 27, 2010.
Math Subject Classifications: 45J05, 45M05, 34D45.
Key Words: Well-posedness; global attractor; upper semicontinuity of attractors.

Show me the PDF file (150 KB), TEX file, and other files for this article.

Severino Horácio da Silva
Unidade Acadêmica de Matemática e Estatística UAME/CCT/UFCG
Rua Aprígio Veloso, 882, Bairro Universitário CEP 58429-900
Campina Grande-PB, Brasil
email: horacio@dme.ufcg.edu.br

Return to the EJDE web page